# SDR SWIA200616357

- Difficulty date: February 26, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 4,158 hours, 2,721 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 735
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,366 hours, 906 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN CHANNEL 1 (HORIZONTAL STAB) IS ENGAGED, STAB FAULT STATUS MESSAGE APPEARS.  REPLACED NR 1 SSCU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD IAW MM 27-61-05.
